# SDR SWAA2023061349898

- Difficulty date: May 18, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE WALL INTERCOSTAL CRACKED @ S-15L BETWEEN. STA 294.5 AND 303.9 WL 208.1<[01] INSTALL REPAIR ANGLE WITH FASTENERS PER FIGURE 1-1 OF 23-153-01662-WIP1. AND SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] REQUIRE INDEPENDANCE CHECK
